PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 71(85), pp. 9--19 (2002)
ON THE LAPLACE TRANSFORMS OF LOGCONCAVE DENSITIES
A.A. BalkemaDepartment of Mathematics, University of Amsterdam, Muidergracht 24, NL1018TV, Amsterdam, Holland
Abstract: This paper describes for any given logconcave density $f$ the set of all finite measures $\mu$ whose Laplace transforms are asymptotic to the Laplace transform of $f$. It is shown that the density of $\mu$ is asymptotic to $f$ if it is logconcave. Thus logconcavity is a Tauberian condition for Laplace transforms of finite measures.
Classification (MSC2000): 60E10; 44A10;40E05
Full text of the article:
Electronic fulltext finalized on: 19 Feb 2003. This page was last modified: 20 Feb 2003.
© 2003 Mathematical Institute of the Serbian Academy of Science and Arts